Publications "Gleißner, Christian"

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Item Type | Year | No Grouping
Number of items: 2.

Article in a journal

file
Fallucca, Federico ; Gleißner, Christian:
Some surfaces with canonical maps of degrees 10, 11, and 14.
In: Mathematische Nachrichten. Vol. 296 (2023) Issue 11 . - pp. 5063-5069.
ISSN 1522-2616
DOI der Verlagsversion: https://doi.org/10.1002/mana.202200450

Doctoral thesis

file
Gleißner, Christian:
Threefolds Isogenous to a Product and Product quotient Threefolds with Canonical Singularities.
Bayreuth , 2016 . - XVI,100 P.
( Doctoral thesis, 2016 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

This list was generated on Mon Jun 24 01:50:26 2024 CEST.
[Top of page]